Title: Cubic planar Hamiltonian graphs of various types
Authors: Kao, Shin-Shin
Hsu, Kung-Ming
Hsu, Lih-Hsing
應用數學系
Department of Applied Mathematics
Keywords: Hamiltonian;Hamiltonian connected;planar graphs
Issue Date: 6-Jul-2006
Abstract: Let U be the set of cubic planar hamiltonian graphs, A the set of graphs G in U such that G - upsilon is hantiltonian for any vertex upsilon of G, B the set of graphs G in U such that G - e is hamiltonian for any edge e of G, and C the set of graphs G in U such that there is a hamiltonian path between any two different vertices of G. With the inclusion and/or exclusion of the sets A, B, and C, U is divided into eight subsets. In this paper, we prove that there is an infinite number of graphs in each of the eight subsets. (c) 2006 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.disc.2005.08.011
http://hdl.handle.net/11536/12038
ISSN: 0012-365X
DOI: 10.1016/j.disc.2005.08.011
Journal: DISCRETE MATHEMATICS
Volume: 306
Issue: 13
Begin Page: 1364
End Page: 1389
Appears in Collections:Articles


Files in This Item:

  1. 000238851700011.pdf